Open Access
Translator Disclaimer
Spring 2003 Tangent Spaces of Minkowski Spaces
Y. D. Chai, Yong-Il Kim
Missouri J. Math. Sci. 15(2): 82-93 (Spring 2003). DOI: 10.35834/2003/1502082

Abstract

Let ${\mathcal K}_o$ be a class of strictly convex compact bodies in $\mathbb R^n$ which are centrally symmetric with respect to the origin $o$ in its interior. Let $\overline{U}_i , \overline{U}\in {\mathcal K}_o$ for $i = 1, 2, \ldots$. In this paper, we prove that if $\partial \overline{U}_i =U_i$ converges to $\partial \overline{U}=U$ in the Hausdorff sense as $i$ tends to infinity, then the tangent space $T_o M^n (U_i)$ of the Minkowski space $M^n (U_i )$ converges to the tangent space $T_o M^n (U)$ of $M^n (U)$.

Citation

Download Citation

Y. D. Chai. Yong-Il Kim. "Tangent Spaces of Minkowski Spaces." Missouri J. Math. Sci. 15 (2) 82 - 93, Spring 2003. https://doi.org/10.35834/2003/1502082

Information

Published: Spring 2003
First available in Project Euclid: 31 August 2019

zbMATH: 1040.52001
MathSciNet: MR1984273
Digital Object Identifier: 10.35834/2003/1502082

Rights: Copyright © 2003 Central Missouri State University, Department of Mathematics and Computer Science

JOURNAL ARTICLE
12 PAGES


SHARE
Vol.15 • No. 2 • Spring 2003
Back to Top